| Model Number |
BF-1TQ170 |
| Medical Device Problem Codes |
Corroded (1131); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the bronchovideoscope forceps channel port had corrosion.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection where a residue foreign material was confirmed.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.A definitive root cause cannot be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.